| Model Number |
ETTF2828C70E |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
09/16/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
An aneurx stent graft system (bifurcate and 4 limbs) were implanted in a patient for the endovascular treatment of an abdominal aortic aneurysm.An endurant cuff was implanted approximately 7 years post the index procedure in the then 120mm aaa for the treatment of a type ia endoleak.It was reported approximately 10 years post the index procedure, follow up ct demonstrated a type iiia endoleak where the endurant cuff and aneurx main body separated.Intervention was completed where a valiant navion stent graft was implanted and the endoleak confirmed as resolved.Per the physician the cause of the type iiia endoleak was due to tortuous anatomy and angled neck.No additional sequelae were reported and the patient is fine.